I have a love and hate relationship with tren. Under 300 mg per week (acetate) sides are "manageable" (night sweats, mood swings, some digestion problems, prolactin increase, slightly fucked up cardio). But when i tried to increase the dose to 80-100 mg ed, i've lasted 3-4 days. Horrid night sweats, shortness of breath even doing light activity, bronchial and throat irritation, palpitation, panik attacks, litgheadness even with perfect blood pressure. Sudden spikes of water retention. I've dropped the tren cold turkey and sides lasted another 4-5 days. But strenght and lean size gains on tren for me are unmatchable. But it doesn't worth the risk... You can "feel" it's a dangerous compound.
Masteron instead... I LOVE it. The more i take, the better i look, the better i feel. It makes me look like a stone. Too bad that it fucks with cholesterol, otherwise i'd run masteron year round. I don't get any other sides from it.